T Nation

Antidepressants And Cycling

Hi guys.

Im about to start my second cycle, of Winstrol for the first 5-6 weeks with a base of Test E @500mg a week running for a total of 12weeks.

I am currently on an antidepressant called Citalopram (Celexa in US I believe).
I love training as it raises my mood and helps me feel good about myself! My question is, will I be ok starting my cycle alongside my antidepressant?

I will be doing everything by the book, HCG during cycle, proper PCT the lot.

Any feedback from guys who have cycled whilst on anti Ds would be greatly appreciated.

Thanks in advance :blush:

I was put on trt while also using Prozac. I’ve never heard of an my issues with cycling and SSRIs (with the exception of tren or nand).

1 Like

Thanks dude.
Just want to make sure im safe but if you havent heard or experienced any issues then im taking the plunge.

What happens when you mix a SSRI and Tren?

1 Like

As far as I am aware Tren conflicts with your serotonin production and can alter moods negatively.

Saying that I have never taken Tren, and all things have side effects and warnings. Use your personal judgement I would say and moniter it during cycle.

Dont take my word as fact, its just an opinion.

Ive done tren its nothing new to me. Deff has mood swing sides. I take lexapro & depakote for bipolar. But when I cycle i generally cut the meds. So im very unstable & dangerous durring the cycle. I usually stay away from people like bruce banner. I cut the meds because with other orals like winny its just too much on the liver. Than after cycle & a 2 week taper down I introduce the psych meds… Hence imo best to keep a tren cycle short like 8 weeks
I just never new you werent sposd to take Anti Anxiety meds on Tren… I had heard that taking Molly or some recreational drugs on Tren was bad, but I didnt know about Lexapro

I don’t know, but I certainly wouldn’t volunteer to find out.

I agree I was just curiouse… Honestly I felt like after my first Tren cycle it was a tough rebound after wards. IMO I dont think it should be taken in EOD shots. Low dose ED keeps it stable… Or as stable as it can be IMO
Im not sure but what I think your refering to is serotonin syndrome as a side affect… I had it happen to me once when I was taking my bipolar meds and did a shit ton of coke… It was like pure hell for 3 days. You get physically sick…plus intense paranoia ect… It was the scariest thing that Ive ever been through… Its like a 3 day panic attack. So if thats the case dont do it bros.

If im not mistaken, I believe where you need to be concerned is your PCT. Certain antidepressants can alter how effective your SERM will be. I did my first cycle of test E 500/wk while on 50mg Zoloft (SSRI) and didnt have any issues with my PCT. However, I think NDRI’s such as wellbutrin can decrease the effectiveness of the SERM even more. Celexa is an SSRI, if its not a high dose I wouldnt worry too much. Just be sure to run your bloods so you know where youre at and possibly just extend your PCT a little longer or use a slightly higher dose of the SERM might be some possible solutions, although I cant give specifics.